# SDR C77A20160311021

- Difficulty date: March 14, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N624CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 21,774 hours, 12,466 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fuse
- Part number: 389095004
- Part serial: 0550
- Condition: Failed
- Location: Emergency Brake
- Part time: 21,782 hours, 12,470 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 HYD SYS EMER BRAKE FUSE FAILED OPERATION TEST OF TASK CARD 32-40-00-001.  R & R LT EMER HYD BRAKE FUSE IAW AMM 32-41-15 ON WO 20093701M3.  OPERATIONS CHECKED GOOD.  .
